# SDR C2XA01CL106

- Difficulty date: May 14, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N14828
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: D228970003
- Part serial: 253
- Condition: Unserviceable
- Location: Lt Mlg
- Part time: 24,125 hours, 27,057 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3191 THE CREW REPORTED THE LEFT GEAR UNLOCK LIGHT ILLUMINATED WITH GEAR HANDLE UP.  THE WARNING EXTINGUISHED AFTER A FEW MINUTES.  MAINTENANCE INSPECTED AND FOUND THE LEFT GEAR WAS RETRACTING SLOWER THAN MAINTENANCE MANUAL LIMITS.  THE LEFT GEAR ACTUATOR WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.  THE PSEU WAS ALSO REPLACED FOR PRECAUTIONARY REASONS.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
